# SDR SWAA2020062593570

- Difficulty date: June 22, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 56,270 hours, 33,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EMERGENCY EXIT IDENTIFIER LIGHT & CENTER AFT OVER HEAD EMERGENCY LIGHT INOP / R&R BATTERY PACK OPS CK OK REF AMM 33-51-06
